# SDR SWAA2025100922969

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,192 hours, 41,948 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 TRAILING EDGE AFT FLAP FAIRING HAS 3 LOOSE AND/OR PULLED THRU FASTENERS FWD OF PREVIOUS REPAIR.   REPAIRED NR 6 INBD TE FLAP FAIRING ATTACH FASTENER HOLES IAW SRM 57-53-70-2R-2, ALTERNATIVE 1.
